# SDR SIMA201805165002

- Difficulty date: May 15, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N529EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10307
- Aircraft time: 19,621 hours, 13,905 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: C12851CA01
- Part serial: 347
- Condition: Inoperative
- Location: Stall
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FLIGHT LEVEL AT FL270, STALL FAIL CAUTION POSTED.  A SHORT TIME LATER A WARBLER TONE WAS HEARD. CA'S PFD SHOWED LOW SPEED RED RISING UP TO CURRENT SPEED OF 300. STICK SHAKER ACTIVATED AND STOPPED. ANOTHER ACTIVATION OF THE SHAKER HAPPENED AGAIN A MINUTE LATER. WE DISCONNECTED THE AUTO PILOT AND TRANSFERED CONTROL TO FO SIDE AND DECLARED EMERGENCY. PRIOR TO STICK SHAKER ACTIVATION WE COMPLIED WITH AOM1 STALL FAIL CAUTION. R AND L FADEC FAULT 2 ALSO POSTED DURING THE EVENT.  TROUBLESHOT IAW FIM 27-35-05-810-805 LAOA/RESOLVER 1 AND 2 MDC MESS. FOUND STALL PROTECTION COMPUTER INOPERATIVE.  REMOVED AND REPLACED THE STALL PROTECTION COMPUTER IAW AMM 27-35-01.  OPS CHECKED GOOD. NO FADEC MESSAGES NOTED
